# SDR HNAA2022110100298

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 50,241 hours, 48,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDIS  633     21-01  2729101  31OCT22  FWA  CLOSE
      ON CLIMBOUT AT AROUND 1000FT OVERWHELMING ELECTRICAL FUMES SMELL NOTED ON FLIGHT DECK

FACT  31OCT22  10:19  FWA
            INSPECTED AIRCRAFT IRT FIM TASK 21-20-00-810-801A. RAN BOTH PACKS FOR 5 MINUTES, INSPECTED L/H AND R/H RELAY PANEL AND INSPECTED BOTH PACKS.  NO ODORS OR DEFECTS NOTED.  AC OK FOR SERVICE
